Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes pain in sides of stomach during pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 3015 Questions
Question
My wife is now pregnant for 13 weeks. She had major bleeding on XXXXXXX 24th. She was admitted for a day in hospital and the bleeding stopped. She was asked to take complete bed rest post that which she is doing now. Now she is having pain on both sides and center of the stomach. She is seldom having spotted bleeding also. She at present is having endogest 200mg twice a day. folinine-d, calcium and iron tablet. I'm attaching the latest scan report. I want to know why the pain is there and why the bleeding is not completely stopping
Posted Sun, 3 Aug 2014 in Pregnancy
 
 
Answered by Dr. Richa Agarwal 36 minutes later
Brief Answer:
Please support her for her problem.

Detailed Answer:
Hi,
Thanks for writing to us.
Her ultrasonography report shows subchorionic haemorrhage. Her pain and bleeding is due to this haemorrhage.
Pain and bleeding may resolve in few weeks ( it may resolve in 20 week)
She should continue her bed rest, avoid strenuous exercise, drink a lot of water, avoid stress and feel happy.
In most of the cases haemorrhage resolve by its own in 20 weeks without any treatment, some cases may require aspirin, pain killer and progesterone support. In her case progesterone in already given. So please support her, she is fine in few week. Bleeding indicated that haematoma is in resolving state.
You should go for repeat ultrasonography at 20 weeks to see the progress.
In my opinion she can take HCG injection also after her gynaecologist consultation. It may also help in resolving haemorrhage.
I think I have answered your query if you have further questions I will be happy to help you.
Good luck.
Regards
Dr. Richa
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor